# SDR 2007UALA01705

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LEFT SIDE STA 1440, STR 25L AREA, MAIN FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE ON FRAME INBOARD FLANGE BETWEEN STR 23L - 23L & 25L, REMOVED EXISTING PRODUCTION SPLICE.  FABRICATED & INSTALLED A NEW PRODUCTION SPLICE ANGLE.  FABRICATED & INSTALLED 3EA -15 STRINGER CLIPS.
